RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 243–244 (Mi umn97)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ergodic properties of quantum quadratic stochastic processes defined on von Neumann algebras

N. N. Ganikhodzhaev, F. M. Mukhamedov


DOI: https://doi.org/10.4213/rm97

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1350–1351

Bibliographic databases:

MSC: 81S25, 46L10, 47B10, 47A35
Accepted: 02.09.1998

Citation: N. N. Ganikhodzhaev, F. M. Mukhamedov, “Ergodic properties of quantum quadratic stochastic processes defined on von Neumann algebras”, Uspekhi Mat. Nauk, 53:6(324) (1998), 243–244; Russian Math. Surveys, 53:6 (1998), 1350–1351

Citation in format AMSBIB
\Bibitem{GanMuk98}
\by N.~N.~Ganikhodzhaev, F.~M.~Mukhamedov
\paper Ergodic properties of quantum quadratic stochastic processes defined on von Neumann algebras
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn97}
\crossref{https://doi.org/10.4213/rm97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702666}
\zmath{https://zbmath.org/?q=an:0934.46071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1350G}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1350--1351
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347130322}


Linking options:
  • http://mi.mathnet.ru/eng/umn97
  • https://doi.org/10.4213/rm97
  • http://mi.mathnet.ru/eng/umn/v53/i6/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Ganikhodzhaev, F. M. Mukhamedov, “Ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras”, Izv. Math., 64:5 (2000), 873–890  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Mukhamedov, FM, “On decomposition quantum quadratic stochastic processes”, Doklady Akademii Nauk, 371:2 (2000), 167  mathnet  mathscinet  zmath  isi
    3. F. M. Mukhamedov, “On expansion of quantum quadratic stochastic processes into fibrewise Markov processes defined on von Neumann algebras”, Izv. Math., 68:5 (2004), 1009–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Ganikhodzhaev R., Mukhamedov F., Rozikov U., “Quadratic Stochastic Operators and Processes: Results and Open Problems”, Infin Dimens Anal Quantum Probab Relat Top, 14:2 (2011), 279–335  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:146
    Full text:66
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019